English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Rigidity results for groups with radical cohomology of finite groups and arithmeticity problems

MPS-Authors
/persons/resource/persons235998

Platonov,  Vladimir
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235368

Grunewald,  F.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Platonov, V., & Grunewald, F. (1999). Rigidity results for groups with radical cohomology of finite groups and arithmeticity problems. Duke Mathematical Journal, 100(2), 321-358.


Cite as: http://hdl.handle.net/21.11116/0000-0004-378F-E
Abstract
There is no abstract available